Finite Groups Whose Numbers of Real-valued Character Degrees of All Proper Subgroups Are at Most Two

Authors

  • Shitian Liu School of Mathematics, Sichuan University of Arts and Science, China

DOI:

https://doi.org/10.7546/CRABS.2023.07.02

Keywords:

simple group, character value, proper subgroup

Abstract

Finite groups with real-valued irreducible characters of prime degree are classified by Dolfi, Pacifici and Sanus. In this paper, the structures of finite groups whose all proper subgroups have at most two real-valued-irreducible-character degrees are determined.

Author Biography

Shitian Liu, School of Mathematics, Sichuan University of Arts and Science, China

Mailing Address:
School of Mathematics,
Sichuan University of Arts and Science
Dazhou Sichuan, 635000, P. R. China

E-mail: s.t.liu@yandex.com

Downloads

Published

31-07-2023

How to Cite

[1]
S. Liu, “Finite Groups Whose Numbers of Real-valued Character Degrees of All Proper Subgroups Are at Most Two”, C. R. Acad. Bulg. Sci. , vol. 76, no. 7, pp. 990–998, Jul. 2023.

Issue

Section

Mathematics